Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2015, Article ID 259167, 9 pages
http://dx.doi.org/10.1155/2015/259167
Research Article

An Optimal Fourth Order Iterative Method for Solving Nonlinear Equations and Its Dynamics

1Department of Applied Sciences, DAV Institute of Engineering and Technology, Kabir Nagar, Jalandhar 144008, India
2Department of Mathematics, DAV College, Jalandhar 144008, India
3I.K. Gujral Punjab Technical University, Kapurthala 144601, India

Received 12 July 2015; Revised 7 October 2015; Accepted 12 October 2015

Academic Editor: Ying Hu

Copyright © 2015 Rajni Sharma and Ashu Bahl. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rajni Sharma and Ashu Bahl, “An Optimal Fourth Order Iterative Method for Solving Nonlinear Equations and Its Dynamics,” Journal of Complex Analysis, vol. 2015, Article ID 259167, 9 pages, 2015. https://doi.org/10.1155/2015/259167.